# SDR IPXA10163534

- Difficulty date: October 8, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 10,515 hours, 6,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CORROSION FOUND AT SEAT TRACK, FR80 Y 450 IN MAIN CABIN.   ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR80 Y450 IAW SRM 53-10-16, P.B201 PARA 4, FIG 201.
